# SDR DALA2016051303920

- Difficulty date: May 7, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 20,611 hours, 6,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY AISLE LIGHT OUT AT SEAT 28D.  MAINTENANCE FOUND HARNESS AT SEAT 28D WITH OPEN WIRE.  R & R HARNESS TO FLOOR PROXIMITY LIGHT AT SEAT 28D IAW AMM 33-51.  OPS CHECK GOOD.
